Vol. 11, No. 3, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
The sixth moment of automorphic $L$-functions

Vorrapan Chandee and Xiannan Li

Vol. 11 (2017), No. 3, 583–633
Abstract

We consider the L-functions L(s,f), where f is an eigenform for the congruence subgroup Γ1(q). We prove an asymptotic formula for the sixth moment of this family of automorphic L-functions.

Keywords
moment of $L$-functions, automorphic $L$-functions, $\Gamma_1(q)$
Mathematical Subject Classification 2010
Primary: 11M41
Secondary: 11F11, 11F67
Milestones
Received: 16 February 2016
Revised: 25 July 2016
Accepted: 16 December 2016
Published: 6 May 2017
Authors
Vorrapan Chandee
Department of Mathematics
Burapha University
169 Long-Hard Bangsaen rd Saensuk
Mueng 20131
Thailand
Xiannan Li
Department of Mathematics
Kansas State University
138 Cardwell Hall
Manhattan, KS 66506
United States